BibTeX record journals/tcs/LazardLL19

download as .bib file

@article{DBLP:journals/tcs/LazardLL19,
  author    = {Sylvain Lazard and
               William J. Lenhart and
               Giuseppe Liotta},
  title     = {On the edge-length ratio of outerplanar graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {770},
  pages     = {88--94},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.10.002},
  doi       = {10.1016/j.tcs.2018.10.002},
  timestamp = {Sun, 02 Jun 2019 20:55:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/LazardLL19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics